# SDR DLM88040659

- Difficulty date: July 15, 2004
- Submitted: July 21, 2004
- Operation: Air carrier
- Aircraft: N926DL
- Make and model: Doug MD-88
- Aircraft serial: 49713
- Aircraft time: 43,195 hours, 34,467 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 833703
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR UNSAFE INDICATION AFTER T/O, CHECKLIST WAS C/W NON NORMAL CHECKLIST INITIATED FOR UNSAFE GEAR.  INDICATION SHOWED SAFE AFTER ALL HYD PUMPS ON.  REPLACED NOSE GEAR UP PROX SENSOR AND CENTER PROX SENSOR.
